# SDR UIEA2017082901576

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 72,677 hours, 11,230 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 892480
- Part serial: TLS06096
- Condition: Leaking
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN DECK WATER FIRE EXTINGUISHER HAS SIGN OF LEAKING.  REMOVED AND REPLACED THE FIRE EXTINGUISHER IAW AMM 26-26-02.
